Deliver to Panama
IFor best experience Get the App
For the temporary relief of these symptoms associated with menstrual periods: cramps, headache, bloating, backache, water-weight gain, muscular aches, irritability. Aspirin and caffeine free. Maximum strength. Easy-open bottle with child-resistant packaging.Active Ingredients: In Each Caplet: Acetaminophen 500 mg; Pamabrom 25 mg; Pyrilamine Maleate 15 mg
Trustpilot
4 days ago
5 days ago